# SDR 06282004

- Difficulty date: June 28, 2004
- Submitted: June 29, 2004
- Operation: General aviation
- Aircraft: N121JR
- Make and model: Cessna T210M
- Aircraft serial: 21061726
- Aircraft time: 4,503 hours
- Engine: Cont IO520L
- Engine time: 654 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Retaining Ring
- Part number: MS166251068
- Condition: Worn
- Location: Mlg Door
- Part time: 4,503 hours, 6 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

A RETAINING RING SEPERATED FROM THE LT MAIN LANDING GEAR DOOR HYDRAULIC ACTUATOR. THIS LEAD TO A LOSS OF HYDRAULIC FLUID AND FAILURE OF THE LANDING GEAR SYSTEM.  AIRCRAFT WAS FORCED TO LAND WITH THE NOSE GEAR EXTENDED AND NO MAIN WHEELS.  PILOT REPORTED THAT THE ACTUATOR HAD JUST UNDERGONE REPLACEMENT OF INTERNAL PACKINGS A WEEK AND HALF PRIOR TO THE REPORTED FAILURE.  PILOT COMMENTED THAT THE ACTUATOR FAILED AFTER ABOUT 6 GEAR CYCLES.
